Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Wilmington, OH

May 4, 2018Delaware County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 4, 2018, 2:45 PM EDT for Delaware County, Logan County, Union County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2018, 2:45 PM EDT (18:45 UTC)
Expired
May 4, 2018, 3:30 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

454 
WUUS51 KILN 041845
SVRILN
OHC041-091-159-041930-
/O.NEW.KILN.SV.W.0023.180504T1845Z-180504T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
245 PM EDT FRI MAY 4 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Logan County in west central Ohio...
  Northern Delaware County in central Ohio...
  Northern Union County in central Ohio...

* Until 330 PM EDT.

* At 245 PM EDT, a severe thunderstorm was located near
  Bellefontaine, moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Delaware, Bellefontaine, Richwood, West Liberty, Ashley, West
  Mansfield, Northwood, Radnor, Rushsylvania, Magnetic Springs,
  Valley Hi, Zanesfield, Raymond, Delaware State Park, New Jerusalem,
  Olive Green, Broadway, Warrensburg, Kilbourne and Essex.

This includes I-71 in Ohio between mile markers 134 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
      4036 8292 4035 8274 4032 8275 4025 8379
      4048 8374 4051 8352 4051 8326
TIME...MOT...LOC 1845Z 264DEG 49KT 4036 8365 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
938 
WWUS51 KILN 041901
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
301 PM EDT FRI MAY 4 2018

OHC091-041911-
/O.CAN.KILN.SV.W.0023.000000T0000Z-180504T1930Z/
Logan OH-
301 PM EDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
      4036 8292 4035 8274 4032 8275 4027 8354
      4051 8352 4051 8326
TIME...MOT...LOC 1901Z 263DEG 47KT 4038 8338 

$$

OHC041-159-041930-
/O.CON.KILN.SV.W.0023.000000T0000Z-180504T1930Z/
Delaware OH-Union OH-
301 PM EDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN DELAWARE AND NORTHERN UNION COUNTIES IN CENTRAL OHIO...

At 301 PM EDT, a severe thunderstorm was located near Richwood,
moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Delaware, Richwood, Ashley, Radnor, Magnetic Springs, Raymond,
Delaware State Park, Olive Green, Byhalia, Broadway, Warrensburg,
Pharisburg, Somersville, Leonardsburg, Kilbourne and Essex.

This includes I-71 in Ohio between mile markers 134 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
      4036 8292 4035 8274 4032 8275 4027 8354
      4051 8352 4051 8326
TIME...MOT...LOC 1901Z 263DEG 47KT 4038 8338 

HAIL...<.75IN
WIND...60MPH
 
$$
091 
WWUS51 KILN 041915
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
315 PM EDT FRI MAY 4 2018

OHC041-159-041930-
/O.CON.KILN.SV.W.0023.000000T0000Z-180504T1930Z/
Delaware OH-Union OH-
315 PM EDT FRI MAY 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN DELAWARE AND NORTHEASTERN UNION COUNTIES IN CENTRAL
OHIO...

At 315 PM EDT, a severe thunderstorm was located near Richwood,
moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Delaware, Richwood, Ashley, Radnor, Magnetic Springs, Warrensburg,
Pharisburg, Delaware State Park, Leonardsburg, Olive Green and
Kilbourne.

This includes I-71 in Ohio between mile markers 134 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
      4036 8292 4035 8274 4032 8275 4028 8341
      4051 8329 4051 8326
TIME...MOT...LOC 1915Z 270DEG 35KT 4035 8327 

HAIL...<.75IN
WIND...60MPH
 
$$
606 
WWUS51 KILN 041925
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
325 PM EDT FRI MAY 4 2018

OHC041-159-041934-
/O.EXP.KILN.SV.W.0023.000000T0000Z-180504T1930Z/
Delaware OH-Union OH-
325 PM EDT FRI MAY 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE AND
NORTHEASTERN UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 330 PM
EDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
      4036 8292 4035 8274 4032 8275 4028 8341
      4051 8329 4051 8326
TIME...MOT...LOC 1924Z 264DEG 49KT 4036 8311 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:11 PM EDT, 34 minutes earlier.

Area forecast discussion, May 4, 2:11 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
211 PM EDT Fri May 4 2018

.SYNOPSIS...
A cold front moving across the area this afternoon and evening
will trigger a round of showers and thunderstorms, before
stalling in eastern Kentucky tonight. This front will be the
focus for additional showers and thunderstorms into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Overall thinking for forecast today has remained largely
unchanged this morning. Surface low pressure continues to deepen
this morning over Michigan with low level shear values
increasing. Forecast soundings for this afternoon show mid-
level dry air with surface delta theta-e values approaching -35.
These values are fairly impressive and further supported with
DCAPE above 1000 J/KG at times. Given the above can't rule out a
few storms along the front producing damaging wind gusts. Also
through the afternoon low level flow remains around 40 kts and
with good mixing, wind gusts of 30 to 40 mph will be possible
(supported by GFS, NAM, HRRR momentum transfer techniques). Have
gone ahead and issued an SPS across our northern zones to
account for this.

Prev Discussion->
Latest runs of the RAP and HRRR continue to back off the chances
of morning convection. The models are now focusing on the
increasing convergence and instability ahead of the approaching
cold front. Highest PoP are expected this afternoon ahead of
fropa.

Dewpoints this afternoon in the lower 60s will contribute to
weak CAPE on the order of 500-1000 J/kg. H8 winds are forecast
to be 35 to 40 kts. This combination will allow some
thunderstorms this afternoon to approach or reach severe
limits, but in general don't expect a widespread severe event.

Highs today will range from the mid 70s in the extreme northwest
counties to around 80 in the southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Cold front will be near the Ohio River night, and will continue
to sag farther into Kentucky overnight. Scattered thunderstorms
will be possible overnight in nrn Ky into south central Ohio.
Expect partly to mostly cloudy skies elsewhere. Temperatures
will drop down onto the lower 50s in west central Ohio warming
to the upper 50s in nrn KY.

On Saturday, a H5 shortwave will move out the Mississippi Valley
into the Tennessee Valley. As this occurs the frontal boundary
will buckle and showers and thunderstorms will drift a little
to the north, affecting nrn Ky and extreme srn Ohio.

Saturday night the shortwave continues east into the
Appalachians. Convection will pivot north and east, affecting
areas mainly south of I-71. Highs on Saturday will be in the mid
to upper 70s.

Northwest flow aloft will on develop on Sunday. A secondary
cold front will drop south in the flow. Showers and
thunderstorms will develop late Sunday afternoon and will affect
the region Sunday afternoon. Highs on Sunday will be in the mid
and upper 70s again.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Surface high pressure to build across the Great Lakes early
next week. This large high will provide dry weather into the
middle of next week. Temperatures look to be close to normal
Monday with highs from the middle 60s north to the lower 70s
south. Temperatures will moderate as the surface high shifts
east with highs Tuesday in the lower/middle 70s and in the
mid/upper 70s Wednesday.

Moisture to return ahead of the next shortwave and associated surface
low. Model solution timing differences exist with the ECMWF slower
and more amplified than the GFS. Have used a blended approach with
chance pops in the west late Wednesday and then across the FA
Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Surface cold front is currently moving through Indiana and far
northwestern Ohio with showers and thunderstorms firing ahead
and along the front. The showers and thunderstorms ahead of the
front are actually along a prefrontal trough and look to be
taking over compared to the storms along the front. The main
concern with these storms will be small hail and some gusty
winds. In any storms temporary reductions in visibilities will
be possible.

As the prefrontal trough moves through winds will veer from the
west with gusts of 35 kts possible (higher probability of gusty
winds towards KDAY, KCMH, and KLCK). The front will then cross
the area later this afternoon into early evening with winds
veering from the northwest. As we loose day time heating winds
will diminish and weak surface high pressure will temporarily
build in.

OUTLOOK...Thunderstorms possible Sunday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines/Sites
NEAR TERM...Haines/Sites
SHORT TERM...Sites
LONG TERM...AR
AVIATION...Haines
Hazardous weather outlook, May 4, 8:31 AM EDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
831 AM EDT Fri May 4 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-051245-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
831 AM EDT Fri May 4 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Thunderstorms are forecast to develop along a cold front and move
across the area this afternoon into the early evening. A few of
these storms could produce damaging wind gusts as well as hail
approaching severe limits.

Winds from this morning through late afternoon will gust up to 30 to
40 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 4, 1:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
145 PM EDT FRI MAY 4 2018

OHZ026-043>045-041815-
Logan OH-Shelby OH-Hardin OH-Union OH-
145 PM EDT FRI MAY 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SHELBY...
NORTHERN LOGAN...SOUTHERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND
NORTHWESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 215 PM EDT...

At 144 PM EDT, radar indicated strong thunderstorms along a line
extending from Kenton to near Jackson Center, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Kenton, Jackson Center, Russells Point, Lakeview, Belle Center,
Chippewa Park, Northwood, Mount Victory, Rushsylvania, Huntsville,
Ridgeway, Silver Creek, Pfeiffer, Hepburn, Mentzer, Big Springs and
Lewistown.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4069 8344 4069 8342 4051 8342 4050 8340
      4046 8349 4041 8413 4069 8356 4070 8348
      4070 8344
TIME...MOT...LOC 1744Z 260DEG 42KT 4066 8359 4046 8400
Special weather statement, May 4, 2:03 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
203 PM EDT FRI MAY 4 2018

OHZ042-043-051-041830-
Darke OH-Shelby OH-Miami OH-
203 PM EDT FRI MAY 4 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHEASTERN
DARKE AND NORTHWESTERN MIAMI COUNTIES UNTIL 230 PM EDT...

At 203 PM EDT, radar indicated a strong thunderstorm over Versailles,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Sidney, Piqua, Versailles, Newport, Hardin, Webster, Russia, Port
Jefferson, Lockington, Polo, Newbern, Bloomer, Darke County Airport,
Ballou, Plattsville, Maplewood, Willowdell, Swanders, Horatio and
Pemberton.

This includes I-75 in Ohio between mile markers 84 and 98.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4013 8455 4029 8455 4040 8401 4019 8403
TIME...MOT...LOC 1803Z 260DEG 49KT 4022 8443
Local storm report, May 4, 2:07 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT FRI MAY 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     KVES VERSAILLES APT     40.20N 84.53W
05/04/2018  M53 MPH          DARKE              OH   AWOS

&&

JEG
Special weather statement, May 4, 2:12 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
212 PM EDT FRI MAY 4 2018

OHZ026-035-044-041845-
Auglaize OH-Logan OH-Hardin OH-
212 PM EDT FRI MAY 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...
NORTHEASTERN AUGLAIZE AND HARDIN COUNTIES UNTIL 245 PM EDT...

At 212 PM EDT, radar indicated a strong thunderstorm over
Waynesfield, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Kenton, Fort Shawnee, Forest, Alger, Waynesfield, Chippewa Park,
Blanchard, Roundhead, Mcguffey, Uniopolis, Patterson, Grant, Silver
Creek, Jumbo, Huntersville, Pfeiffer, St. Johns, Walton, Mentzer and
New Hampshire.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4070 8350 4070 8347 4056 8347 4050 8410
      4066 8412 4066 8411 4064 8411 4065 8388
      4072 8388 4080 8350
TIME...MOT...LOC 1812Z 264DEG 51KT 4059 8400
Special weather statement, May 4, 2:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
214 PM EDT FRI MAY 4 2018

INZ050-OHZ042-060-041845-
Wayne IN-Darke OH-Preble OH-
214 PM EDT FRI MAY 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE...NORTHWESTERN
PREBLE AND SOUTHWESTERN DARKE COUNTIES UNTIL 245 PM EDT...

At 214 PM EDT, radar indicated a strong thunderstorm over Hagerstown,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Richmond, Greenville, Centerville, Hagerstown, New Paris, New
Madison, Fountain City, Franklin, Wayne Lakes, Eldorado, West
Manchester, Greens Fork, Spring Grove, Bethel, Hollansburg,
Palestine, Economy, Castine, Whitewater and Middleboro.

This includes I-70 in Indiana between mile markers 134 and 154.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3987 8522 3987 8520 4000 8520 4000 8481
      4007 8481 4010 8460 3986 8458 3982 8522
TIME...MOT...LOC 1814Z 264DEG 51KT 3992 8517
Special weather statement, May 4, 2:20 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
220 PM EDT Fri May 4 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-071>074-080-
042100-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Warren-Clinton-Ross-Hocking-Highland-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta,
St. Marys, Greenville, Sidney, Bellefontaine, Marysville,
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London,
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden,
Dayton, Kettering, Beavercreek, Fairborn, Xenia,
Washington Court House, Circleville, Lancaster, Pickerington,
Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe,
Logan, Hillsboro, and Greenfield
220 PM EDT Fri May 4 2018

...GUSTY WINDS EXPECTED THROUGH EARLY EVENING...

An approaching cold front will bring increasing southwest winds
today. The front will then move through the area late this
afternoon through early evening, with winds shifting from the
northwest. Southwest winds will gust up to 40 mph ahead of this
front today.

Also, some of the storms that develop may produce strong to
damaging winds with gusts up to 50 mph. Pea size hail is also
possible.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 1:45 PM EDTSpecial Weather StatementILNHardin30 min
May 4, 2:03 PM EDTSpecial Weather StatementILNShelby27 min
May 4, 2:12 PM EDTSpecial Weather StatementILNHardin33 min
May 4, 2:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Shelby37 min
May 4, 6:22 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross38 min
May 4, 6:42 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.